Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 30, NWS Atlanta, GA

March 1, 2007Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 1, 2007, 4:49 PM EST for Taylor County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 4:49 PM EST (21:49 UTC)
Expired
Mar 1, 2007, 5:15 PM EST
In force
26 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Taylor County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 5:20 PM ESTTSTM WND DMGRupert, GANUMEROUS TREES BLOWN DOWN NEAR HIGHWAYS 19 AND 90.
Mar 1, 5:25 PM ESTTSTM WND DMG3 Ne Rupert, GAPOSSIBLE TORNADO. HOME DAMAGED ON CROSSROAD SCHOOL ROAD WITH ONE PERSON TRAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 10:47 AM ESTTornado Watch PDSSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 012150
SVRFFC
GAC269-012215-
/O.NEW.KFFC.SV.W.0030.070301T2149Z-070301T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 515 PM EST

* AT 446 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL...
  AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM 
  WEST OF BUTLER TO SOUTHWEST OF BUTLER...MOVING NORTHEAST AT 40 
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RUPERT...WESLEY AND CARSONVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3240 8432 3238 8435 3241 8436 3241 8438
      3253 8445 3256 8439 3271 8433 3273 8427
      3267 8419 3266 8409 3266 8409 3262 8406
      3237 8425 3237 8430

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:36 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Mar 1, 3:36 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EST THU MAR 1 2007

.SHORT TERM...(TONIGHT-SATURDAY NIGHT)
MUCH OF NORTH AND CENTRAL GEORGIA UNDER MODERATE TO HIGH RISK OF
SEVERE STORMS THIS AFTERNOON/EVENING. DAMAGING WINDS AND LARGE
HAIL CONTINUE TO BE THE MAIN THREAT WITH ISOLATED TORNADOES
POSSIBLE MAINLY WEST SECTIONS OF STATE. MODELS SIMILAR WITH FRONT
PUSHING ACROSS COUNTY WARNING AREA TONIGHT WITH PRECIPITATION
ENDING FOR MUCH OF THE AREA BY MORNING...EXCEPT EXTREME SOUTHEAST
PORTION WHERE SHOWERS MAY LINGER INTO MID MORNING. OTHERWISE LOOK
FOR MOSTLY SUNNY SKIES AND NEAR NORMAL TEMPERATURES TO BE THE RULE
FRIDAY. MODELS SHOW WEAK IMPULSE SKIRTING ACROSS TENNESSEE VALLEY
REGION WITH COLD FRONT PUSHING ACROSS THE AREA FRIDAY
NIGHT/SATURDAY. MAY SEE A FEW MORE CLOUDS ACROSS THE AREA...BUT
DRY FORECAST LOOKS TO CONTINUE THROUGH THE END OF THE FORECAST
PERIOD. NO DRASTIC COOLING INDICATED DURING THE PERIOD...WITH
MODELS HOLDING TEMPERATURES NEAR NORMAL LEVELS FRIDAY AND
SATURDAY.

.LONG TERM...
BROAD SURFACE HIGH BEGINS TO BUILD ACROSS THE SOUTHEAST U.S.
SUNDAY...DOMINATING THE AREA INTO TUESDAY. LATEST GFS RUN SHOWS
SURFACE HIGH SHIFTING OFF THE MID ATLANTIC COAST WEDNESDAY...AS A
LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT MOVES EAST FROM THE
MISSISSIPPI RIVER VALLEY REGION. MOISTURE WITH THIS SYSTEM LIMITED
AS IT APPROACHES AND THEN MOVES INTO NORTH GEORGIA LATE
WEDNESDAY/WEDNESDAY NIGHT AND PLAN TO KEEP FORECAST DRY FOR NOW.
COOL/BELOW NORMAL TEMPS SUNDAY...WARMING TO MORE NORMAL LEVELS
MONDAY. EXTENDED PROGGS INDICATING READING BACK ABOVE NORMAL BY
MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          45  61  39  65  36 / 100   0  10  10  10
ATLANTA         43  60  40  62  34 / 100   5  10  10  10
BLAIRSVILLE     37  57  32  59  29 /  90   5  10  10  10
CARTERSVILLE    39  64  33  63  31 /  90   0  10  10  10
COLUMBUS        50  68  41  68  39 / 100   5  10  10  20
GAINESVILLE     42  57  36  63  33 / 100   5  10  10  10
MACON           49  65  39  68  38 /  90   5  10  10  20
ROME            44  62  37  64  32 /  90   0  10  10  10
PEACHTREE CITY  42  61  33  64  32 / 100   5  10  10  10
VIDALIA         54  66  41  65  42 /  80  20  10  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Mar 1, 1:45 PM EST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EST THU MAR 1 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
145 PM EST THU MAR 1 2007

...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES POSSIBLE THIS
AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS WITH TORNADOES POSSIBLE
THIS AFTERNOON AND EVENING ACROSS ALL OF NORTH AND CENTRAL
GEORGIA.

.SYNOPSIS...
AN INTENSE SPRINGLIKE STORM SYSTEM...MARKED BY A DEEP UPPER AND
SURFACE LOW...WILL MOVE RAPIDLY FROM THE MIDWEST TOWARD THE OHIO
VALLEY BY EVENING. THE TRAILING COLD FRONT WILL MOVE INTO WEST
GEORGIA EARLY THIS EVENING AND THROUGH THE REMAINDER OF THE
STATE OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE TORNADIC THUNDERSTORMS WITH MUCH OF THE
STATE COVERED BY A HIGH PROBABILITY OF SEVERE THUNDERSTORMS.  IN
ADDITION TO THE THREAT OF TORNADOES...DAMAGING WINDS OF 80 MPH OR
GREATER AND LARGE HAIL OF 2.0 INCHES OR LARGER IS ALSO A
POSSIBILITY. THE MOST LIKELY TIME WILL BE BETWEEN 3 PM AND 9 PM EST
WITH THE THREAT MOVING FROM THE SOUTHWEST IN THE COLUMBUS AREA
NORTHEASTWARD TOWARD ATLANTA AFTER 5 PM.

.DISCUSSION...
AN INTENSE AND NEGATIVELY TILTED UPPER LOW WILL MOVE RAPIDLY FROM
THE MIDWEST TOWARD THE OHIO VALLEY TODAY. A DEEP SURFACE LOW WILL
ACCOMPANY THE UPPER LOW WITH A TRAILING COLD THIS MORNING. THIS
FRONT WILL MOVE EAST THROUGH GEORGIA BY FRIDAY MORNING. SHOWERS AND
THUNDERSTORMS AHEAD OF THE FRONT ARE INCREASING RAPIDLY IN
ASSOCIATION WITH WARM ADVECTION IN ADVANCE OF THE SYSTEM. AS THE DAY
PROGRESSES...A STRONG LOW-LEVEL JET IS EXPECTED TO DEVELOP OVER THE
AREA WITH INCREASING DIFFLUENCE ALOFT. HELICITY VALUES WILL INCREASE
TO 400 TO 500 BY AFTERNOON AS THE FRONT AND VERY FAVORABLE DEEP
LAYER SHEAR MOVES INTO THE AREA. INSTABILITY INDICES ALSO INCREASE
THIS AFTERNOON WITH CAPES EXPECTED NEAR 1000 AND LIFTED INDICES
AROUND MINUS 1 TO MINUS 2. COMBINE ALL THIS WITH AFTERNOON
TEMPERATURES IN THE 60S TO NEAR 70 AND DEWPOINTS IN THE 50S...
SIGNIFICANT SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS...SHOULD CONSIDER ACTIVATION THIS
AFTERNOON INTO THE EVENING HOURS.

In the hours before

Special weather statement, Mar 1, 1:29 PM EST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EST THU MAR 1 2007

GAZ012-019-020-011900-
129 PM EST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
BARTOW...FLOYD AND GORDON COUNTIES UNTIL 200 PM EST...

AT 128 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROME...MOVING NORTHEAST AT 50 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BARTOW...FLOYD AND GORDON COUNTIES THROUGH 200 PM EST. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE ROME...PINSON...SHANNON...
PLAINVILLE...OOSTANAULA...ADAIRSVILLE...FOLSOM...CALHOUN...
FARMVILLE...BLACKWOOD...SONORAVILLE...REDBUD...OAKMAN AND RANGER.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 1, 1:37 PM EST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EST THU MAR 1 2007

GAZ043-044-011900-
137 PM EST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
DOUGLAS AND FULTON COUNTIES UNTIL 200 PM EST...

AT 136 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HANNAH...MOVING NORTHEAST AT
50 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EAST DOUGLAS AND SOUTHWEST FULTON COUNTIES THROUGH 200 PM EST. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HANNAH...CHAPEL
HILL...SWEETWATER CREEK STATE PARK...LITHIA SPRINGS AND EAST POINT.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

16
Special weather statement, Mar 1, 1:57 PM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EST THU MAR 1 2007

GAZ033-044-045-011930-
157 PM EST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
DEKALB AND FULTON COUNTIES UNTIL 230 PM EST...

AT 153 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EAST POINT...MOVING NORTHEAST AT 60 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
DEKALB AND FULTON COUNTIES THROUGH 230 PM EST. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE EAST POINT...TURNER FIELD...ATLANTA...
PIEDMONT PARK...GRANT PARK...DRUID HILLS...SCOTTDALE...SANDY
SPRINGS...NORTH DECATUR...DECATUR...CLARKSTON...AVONDALE ESTATES...
NORTH DRUID HILLS...NORTH ATLANTA AND CHAMBLEE. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 1, 2:03 PM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EST THU MAR 1 2007

GAZ102-011930-
203 PM EST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
STEWART COUNTY UNTIL 230 PM EST...

AT 200 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF PROVIDENCE CANYON STATE
PARK...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS STEWART
COUNTY THROUGH 230 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PROVIDENCE CANYON STATE PARK...WESTVILLE AND LUMPKIN.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

16
Special weather statement, Mar 1, 2:17 PM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EST THU MAR 1 2007

GAZ034-011945-
217 PM EST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
GWINNETT COUNTY UNTIL 245 PM EST...

AT 215 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORCROSS...MOVING NORTHEAST AT 50 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GWINNETT COUNTY THROUGH 245 PM EST. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE NORCROSS...LILBURN...BERKELEY LAKE...DULUTH...
SUWANEE...LAWRENCEVILLE...SUGAR HILL...BUFORD AND REST HAVEN. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 1, 2:22 PM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EST THU MAR 1 2007

GAZ006>008-015-016-011945-
222 PM EST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
LUMPKIN...WHITE...GILMER...UNION AND FANNIN COUNTIES UNTIL 245 PM
EST...

AT 219 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOUTHWEST OF CHERRY LOG TO NIMBLEWILL...
MOVING NORTHEAST AT 60 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS
THEY MOVE ACROSS LUMPKIN...WHITE...GILMER...UNION AND FANNIN
COUNTIES THROUGH 245 PM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE NIMBLEWILL...MARION...PISGAH...CHERRY LOG...BLUE
RIDGE...SUCHES...PORTER SPRINGS...MARGRET...GADDISTOWN...DIAL...
MORGANTON...VOGEL STATE PARK...HURST...DESOTO FALLS AND SAUTEE.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:36 PM ESTSevere Thunderstorm WarningFFCStewart, Webster39 min
Mar 1, 4:13 PM ESTSevere Thunderstorm WarningFFCMarion, Schley, Webster32 min
Mar 1, 4:14 PM ESTTornado WarningFFCStewart31 min
Mar 1, 4:38 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion37 min
Mar 1, 4:54 PM ESTTornado WarningFFCTaylor36 min
Mar 1, 5:00 PM ESTTornado WarningFFCMarion30 min
Mar 1, 5:11 PM ESTTornado WarningFFCMacon, Schley, Taylor34 min
Mar 1, 5:15 PM ESTTornado WarningFFCCrawford30 min
Mar 1, 5:35 PM ESTTornado WarningFFCBibb25 min
Mar 1, 5:40 PM ESTTornado WarningFFCCrawford, Peach35 min
Mar 1, 5:53 PM ESTTornado WarningFFCBibb, Jones, Monroe37 min
Mar 1, 6:03 PM ESTTornado WarningFFCBibb42 min
Mar 1, 6:11 PM ESTTornado WarningFFCMarion, Taylor49 min
Mar 1, 6:19 PM ESTTornado WarningFFCHarris, Muscogee41 min
Mar 1, 6:20 PM ESTTornado WarningFFCJones40 min
Mar 1, 6:25 PM ESTSevere Thunderstorm WarningFFCBaldwin, Putnam35 min
Mar 1, 6:43 PM ESTTornado WarningFFCBaldwin47 min
Mar 1, 6:54 PM ESTSevere Thunderstorm WarningFFCTalbot36 min
Mar 1, 6:57 PM ESTTornado WarningFFCJones18 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.